MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: complete sample id is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated architect free t4 result generated by the architect i1000sr processing module for a 56-year-old female patient, which was questioned by the physician.The same sample was repeated, and a normal result was obtained.The following data was provided: customer¿s reference range: 0.7 to 1.48 ng/dl.Sid (b)(6): on (b)(6) 2025 initial result = 3.59 ng/dl.On (b)(6) 2025 repeat result = 1.13 ng/dl.Result from another lab (architect platform) = 1.13 ng/dl.No impact to patient management was reported.
 
Event or Problem Description
The customer reported a falsely elevated architect free t4 result generated by the architect i1000sr processing module for a 56-year-old female patient, which was questioned by the physician.The same sample was repeated, and a normal result was obtained.The following data was provided: customer¿s reference range: 0.7 to 1.48 ng/dl.Sid (b)(6): (b)(6) 2025 initial result = 3.59 ng/dl, (b)(6) 2025 repeat result = 1.13 ng/dl, result from another lab (architect platform) = 1.13 ng/dl, no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a ticket trending review, a device history record review, and a labeling review.In addition, in-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending data for the architect free t4 assay (list number 07k65) did identify an increase in complaints.However, an increase in complaint activity for lot 71906ud00 was not identified.Additionally, in-house performance testing was performed utilizing retained reagent kit of lot 71906ud00.All testing passed indicating the reagent lot is performing as expected.A review of the device history record did not identify any non-conformances or deviations with lot number 71906ud00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the architect free t4 reagent, lot number 71906ud00.

Brand Name
ARCHITECT FREE T4
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22687419
Report Number3005094123-2025-00378
Device Sequence Number18533272
Product Code CEC
UDI-Device Identifier00380740119799
UDI-Public(01)00380740119799(17)251030(10)71906UD00
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2025
Device Catalogue Number07K65-29
Device Lot Number71906UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6); ARC I1000SR INTGR, 01L86-40, (B)(6)
Patient Age56 YR
Patient SexFemale